# SDR IPXA2020061556531

- Difficulty date: May 19, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C 3RD VERTICAL STIFFENER FROM FRONT IN RT MLG WW O/B AFT CUTOUT IS CRACKED. REPLACED CRACKED STIFFENER 3RD FROM FRONT IN RT MLG WW O/B AFT CUTOUT IAW SRM 51-35-01.  (MINOR)
